Swarm dynamics and equilibria for a nonlocal aggregation model

File Description SizeFormat 
Nonlinearity_24_10_2011.pdfAccepted version1.48 MBAdobe PDFView/Open
Title: Swarm dynamics and equilibria for a nonlocal aggregation model
Authors: Fetecau, RC
Huang, Y
Kolokolnikov, T
Item Type: Journal Article
Issue Date: 1-Oct-2011
URI: http://hdl.handle.net/10044/1/18397
DOI: http://dx.doi.org/10.1088/0951-7715/24/10/002
ISSN: 0951-7715
Publisher: IOP PUBLISHING LTD
Start Page: 2681
End Page: 2716
Journal / Book Title: NONLINEARITY
Volume: 24
Issue: 10
Copyright Statement: ©2011 IOP Publishing Ltd.
Publication Status: Published
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons